On unbounded positive solutions of nonlinear differential equations with oscillating coefficients

Takaŝi Kusano; Marko Švec

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 1, page 133-141
  • ISSN: 0011-4642

How to cite

top

Kusano, Takaŝi, and Švec, Marko. "On unbounded positive solutions of nonlinear differential equations with oscillating coefficients." Czechoslovak Mathematical Journal 39.1 (1989): 133-141. <http://eudml.org/doc/13761>.

@article{Kusano1989,
author = {Kusano, Takaŝi, Švec, Marko},
journal = {Czechoslovak Mathematical Journal},
keywords = {asymptotic behaviour of positive solutions},
language = {eng},
number = {1},
pages = {133-141},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On unbounded positive solutions of nonlinear differential equations with oscillating coefficients},
url = {http://eudml.org/doc/13761},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Kusano, Takaŝi
AU - Švec, Marko
TI - On unbounded positive solutions of nonlinear differential equations with oscillating coefficients
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 1
SP - 133
EP - 141
LA - eng
KW - asymptotic behaviour of positive solutions
UR - http://eudml.org/doc/13761
ER -

References

top
  1. J. K. Hale, N. Onuchic, On the asymptotic behavior of solutions of a class of differential equations, Contributions to Differential Equations 2 (1963), 61 - 75. (1963) Zbl0135.30002MR0159063
  2. Y. Kitamura, On nonoscillatory solutions of functional differential equations with a general deviating argument, Hiroshima Math. J. 8 (1978), 49 - 62. (1978) Zbl0387.34048MR0466865
  3. T. Kusano, M. Naito, Unbounded nonoscillatory solutions of second order sublinear ordinary differential equations, submitted for publication. Zbl0654.34030
  4. T. Kusano, M. Naito, Unbounded nonoscillatory solutions of nonlinear differential equations of arbitrary order, submitted for publication. Zbl0654.34030
  5. M. Švec, Sur un problème aux limites, Czechoslovak Math. J. 19 (94) (1969), 17-26. (1969) Zbl0182.11801MR0237868

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.